# SDR CA000215022

- Difficulty date: January 27, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL2156B11415
- System (JASC): 5540 · Rudder Structure
- Part: Structure
- Part number: 215T242001002
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE IN CRUISE WITH LT ENGINE FEATHERED FOR CUSTOMER ACCEPTANCE FLIGHT, ABOVE 145 KNOTS, WITH RUDDER IN LOW PRESS. MODE, THERE WAS NO MOVEMENT OF RUDDER RIGHT RIGHT RUDDER LOCKED. BELOW 145 KTS WITH RUDDER OPERATING IN HIGH PRESSURE MODE, THERE WAS NO PROBLEM. RUDDER SENT TO MONTREAL TO BE VERIFIED IN JIG. RUDDER FOUND TO BE OFF AT T/E. REWORK CARRIED OUT ANDVERIFIED WITH TEST FLIGHT.
